# SDR BSY2005F00003

- Difficulty date: November 11, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N1140A
- Make and model: Lear 35LEAR
- Aircraft serial: 35045
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 702490031304
- Part serial: 04030654
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE PILOTS ALTIMETER AND ALTITUDE ALERTER BLANKED OUT DURING CLIMBOUT IN HEAVY RAIN.  THE ADC WAS RESEATED IN THE RACK AND THE NR 1 PITOT/STATIC SYSTEM WAS DRAINED.  THE PILOTS ALTIMETER SYSTEM WAS TESTED AND INSPECTED AND FOUND TO COMPLY WITH AND REMAIN RVSM COMPLIANT.  THERE HAVE BEEN NO PRIOR REPORTS OF PROBLEMS WITH THIS AIRCRAFT.  (NOTE: CONCURRENT REPORT ON THIS AC REGARDING THE PILOTS ALTIMETER INDICATOR). (K)
